Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Spotting episode, back pain. Changed birth control from loestrin to junel. Symptoms due to this?

The pharmacy at times change your medications eventhough its the same. I was taken Loestrin 1/20 generic microgestin for several months now they subsituted it with Junel 1/20 generic Loestrin 21 1/20 which suppose to be the same as Loestrin 1/20. This is my first month on it. Since then as of today I had my 2nd spotting episode and its very light. No cramping. I will feel light back pain like you feel when your period about to start and during your period cycle. I m thinking this is coming from the change in birth control .
Asked On : Mon, 23 Jul 2012
Answers:  0 Views:  39 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor